# SDR CA060425017

- Difficulty date: April 20, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Aerosp ATR 72-212
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, C

## Discrepancy

ON TAKEOFF AND CLIMB, THE ENGINE WAS REPORTED TO EXHIBIT PARTIAL POWER LOSS AND WAS SHUTDOWN IN FLIGHT.  POST-FLIGHT INSPECTION REVEALED NO ANOMALIES.  MFG WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
